# SDR CALA2015092994548

- Difficulty date: September 29, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 98,341 hours, 15,501 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER EXIT LIGHT INOPERATIVE AT DOOR 1 RT, RELAMPED.  OPERATIONS CHECKED NORMAL.
